# SDR NACA20110043

- Difficulty date: February 25, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 65,596 hours, 50,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT STA 1040 BETWEEN STR 3L & 4L.  CRACKED INTERCOSTAL AT STA 1040 BETWEEN STR 3L & 4L, REMOVED AND REPLACED WITH FABRICATED PART AS PER B737-200 SRM 51-30-2 FIG 7, 3 AND 11 AND B737-200 SRM 51-20-1 FIG 7 AND BOEING DRW 65-46569.
